# SDR SWIA201332704

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 25,009 hours, 21,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT ELECTRICAL INSULATION SMELL IN FLIGHT DECK.  (FLT 5436)  REPLACED DISPLAY COOL FILTER IAW AMM.  OPS CHECK GOOD.
